"Integral Inequalities of Hermite-Hadamard Type for Functions Whose 3rd Derivatives Are s-Convex"
written by Ling Chun, Feng Qi,
published by Applied Mathematics, Vol.3 No.11, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] New Integral Inequalities via the Katugampola Fractional Integrals for Functions Whose Second Derivatives Are Strongly η-Convex
2019
[2] Some new inequalities involving the Katugampola fractional integrals for strongly -convex functions
2019
[3] Some Hermite-Hadamard type integral inequalities whose n-times differentiable functions are s-logarithmically convex functions
2019
[4] NEW INTEGRAL INEQUALITIES FOR r− CONVEX FUNCTION
2018
[5] On generalized Hermite-Hadamard type inequalities for three times differentiable Quasi-Convex mappings
2018
[6] Integral Inequalities of Hermite–Hadamard Type for Extended s-Convex Functions and Applications
Mathematics, 2018
[7] Integral inequalities of hermite-hadamard type and their applications
2017
[8] HERMITE–HADAMARD TYPE INEQUALITIES FOR FRACTIONAL INTEGRALS
2017
[9] On Some New Hadamard Type Inequalities for Co-Ordinated (-Convex Functions
International Journal of Mathematics Trends and Technology, 2016
[10] Inequalities of Simpson type for functions whose third derivatives are extended s-convex functions and applications to means
2015
[11] Inequalities of Simpson Type for Functions Whose Third Derivatives Are Extended s-Convex Functions and Applications to Means.
Journal of Computational Analysis & Applications, 2015
[12] s-对数凸函数的 Hermite-Hadamard 型积分不等式
数学物理学报, 2015
[13] Some integral inequalities in terms of supremum norms of n-time differentiable functions
Appl. Math, 2014
[14] Generalized Hermite-Hadamard type integral inequalities for functions whose 3rd derivatives are s-convex
Tbilisi Mathematical Journal, 2014
[15] GENERALIZED HERMITE HADAMARD TYPE INTEGRAL INEQUALITIES FOR FUNCTIONS WHOSE 3RD DERIVATIVES ARE S CONVEX
MZ SARIKAYA, H BUDAK - rgmia.org, 2014
[16] INTEGRAL INEQUALITIES OF HERMITE-HADAMARD TYPE FOR
AIP JI, TYU ZHANG, F QI, 2014
[17] On new inequalities of Hermite-Hadamard type for functions whose third derivative absolute values are quasi-convex with applications
Journal of the Egyptian Mathematical Society, 2014
[18] 屬於 Q (I) 函數的一些積分不等式的研究
淡江大學數學學系碩士班學位論文, 2014
[19] On new inequalities of Hermite-Hadamard type for generalized convex functions
Italian journal of pure and applied mathematics, 2014
[20] Some Hermite-Hadamard type inequalities for geometrically quasi-convex functions
Proceedings Mathematical Sciences, 2014
[21] Some Hermite–Hadamard type inequalities for geometrically quasi-convex functions
Proceedings - Mathematical Sciences, 2014
[22] Hermite-Hadamard type inequalities for geometric-arithmetically s-convex functions
Commun. Korean Math. Soc, 2014
[23] Hermite-Hadamard Type Inequalities for Functions whose Third Derivatives are Convex and s-Convex
Applied Mathematical Sciences, 2014
[24] Generalizations on Some Hermite-Hadamard Type Inequalities for Differentiable Convex Functions with Applications to Weighted Means
The Scientific World Journal, 2014
[25] Hermite-Hadamard type inequalities via preinvexity and prequasiinvexity
arXiv preprint arXiv:1301.3447, 2013
[26] Some inequalities of Hermite-Hadamard type for GA-convex functions with applications to means
Le Matematiche, 2013
[27] Some inequalities of Hermite-Hadamard type for h-convex functions
Advances in Inequalities and Applications, 2013
[28] Some Hermite-Hadamard-like Type Inequalities for Logarithmically Convex Functions
Int. Journal of Math. Analysis, 2013
[29] Hermite-Hadamard type inequalities of functions whose derivatives of $ n $-th order are $(\ alpha, m) $-convex
arXiv preprint arXiv:1308.2948, 2013
[30] Integral inequalities of Hermite-Hadamard type for functions whose third derivatives are convex
Journal of Inequalities and Applications?, 2013
[31] New Integral Inequalities of the Type of Hermite-Hadamard Through Quasi Convexity
Journal of Mathematics (ISSN 1016-2526), 2013
[32] Some integral inequalities of Hermite-Hadamard type for extended (s, m)-convex functions
Transylv. J. Math. Mechanics, 2013
[33] Hermite-Hadamard type inequalities for functions whose derivatives are of convexities
Nonlinear Functional Anlaysis and Applications, 2013
[34] Simpson type integral inequalities in which the power of the absolute value of the first derivative of the integrand is s-preinvex
Facta Univ., Ser. Math. Inform, 2013
[35] Some integral inequalities of Simpson type for GA-"-convex functions
Georgian Math. J., 2013
[36] New integral inequalities of the type of Hermite–Hadamard through quasi convexity
2013
[37] Integral inequalities of Hermite-Hadamard type for $(\alpha, m) $-GA-convex functions
2013
[38] Some integral inequalities of Simpson type for GA-ɛ-convex functions
Georgian Mathematical Journal, 2013
[39] Some integral inequalities of Hermite-Hadamard type for s-logarithmically convex functions
Acta Mathematica Scientia (Chinese Edition), To appear, 2013
[40] Some Generalized Inequalities of Hermite-Hadamard Type for (α, m)-Geometric-Arithmetically Convex Functions
Applied Mathematical Sciences, 2013
[41] Hermite-Hadamard type integral inequalities for functions whose first derivatives are of convexity
arXiv preprint arXiv:1305.5933, 2013
[42] Some integral inequalities of Hermite-Hadamard type for functions whose derivatives of -th order are -convex
2013
[43] Some integral inequalities of Simpson type for GA--convex functions
2013
[44] Some Hermite-Hadamard type inequalities for n-time differentiable -convex functions
Journal of Inequalities and Applications, 2012
[45] Some inequalities of Hermite-Hadamard type for functions whose 3rd derivatives are P-convex
Applied Mathematics, 2012
[46] Some Hermite-Hadamard type inequalities for n-time differentiable-convex functions
Journal of Inequalities and Applications, 2012
[47] Some Hermite-Hadamard type inequalities for n-time differentiable (α, m)-convex functions
Journal of Inequalities and Applications, 2012
[48] On Hermite-Hadamard type inequalities for (α, m)-convex functions
International Journal of Open Problems in Computer Science and Mathematics, 2012
[49] Integral Inequalities for functions whose 3rd derivatives belong to Q (I)
arXiv preprint arXiv:1212.1420, 2012